Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Addicted to masturbation through clitoral stimulation. Clitoris edge brown, stretched. Any effect on health in future?

I was sexually abused as a child and since then I have struggled with an addiction to masturbation through clitoral stimulation. I noticed that the edges of my clitoris are browned and one side seems to be stretched further than the other. Is this a symptom of my addiction? And if so, is it going to be detrimental to my health in the future?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry. The method of masturbation you mention here is the most commonly used method. Very few women use dildos or stimulator for masturbation.

The color change is due to over use of the portion and is also common. Your masturbation habit is, as you say, more and therefore more brownish the color. Nothing to worry.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor